Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representations of prime rings


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 74 (1953), 351-357
MSC: Primary 09.1X
MathSciNet review: 0053917
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1953-0053917-X
PII: S 0002-9947(1953)0053917-X
Article copyright: © Copyright 1953 American Mathematical Society